MAUDE Adverse Event Report: TRIMED, INC PEG EXTENDER

TRIMED, INC PEG EXTENDER
Model Number PEG-XTNDR
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/03/2017
Type of Reportable Event Malfunction
Event or Problem Description
During visual review of material being sent to hospital, it was discovered that the spring on a peg-xtndr had corroded.The non-conforming part was returned to the distributor, at which point the distributor notified trimed of the complaint on (b)(6) 2017.This incident occurred in (b)(6).This type of malfunction for this part has an occurrence rate of (b)(4) based on sales since 2010.

Brand Name
PEG EXTENDER
Common Device Name
PEG EXTENDER
Manufacturer (Section D)
TRIMED, INC
27533 avenue hopkins
santa clarita CA 91355
MDR Report Key7136679
Report Number2031009-2017-00038
Device Sequence Number927078
Product Code LXH
UDI-Device Identifier00842188112867
UDI-Public00842188112867
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberPEG-XTNDR
Device Catalogue NumberPEG-XTNDR
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2017
Initial Report FDA Received Date12/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1